Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Recommended Posts

Hi all, 

A little bit about my situation: I’ve never had horrible skin, just a few hormonal breakouts every now and then. I started birth control about 3 years ago and about a year in I started getting horrible side effects (weight gain, breakouts, greasiness, anxiety, etc) so 2 months ago I decided to stop taking the pill and all the side effects went away except my breakouts which turned into a raging case of nodular acne. Since I’ve tried literally every topical and oral medication for severe acne my dermatologist is insisting I try accutane, however, I know I need to be on some type of birth control in order to take it. My question is, if I go on birth control for my round of accutane then stop a month after the accutane is over, will my face start breaking out again due to hormones or will the accutane have been strong enough to prevent hormonal acne? 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×